# SDR AALA202104189017

- Difficulty date: April 4, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D52671550100000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED AREA FOUND ON FLOOR PANEL 251TF LOCATED AT STA FR 62, BUTT LINE -Y1292. L = 32 INCHES, W = 19.5 INCHES. REPLACED FLOOR PANEL 251TF LOCATED AT STA FR 62, BUTT LINE -Y1292 PER SRM 53-02-00-300-011.
